# SDR REXA2011122921033

- Difficulty date: December 29, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 20,139 hours, 17,587 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD GROUND SPOILER" AND "OUTBOARD GROUND SPOILER" CAUTION MESSAGES ON TOUCHDOWN. TRIED "MAN ARM" TO DEPLOY MANUALLY, BUT THEY DID NOT DEPLOY. AFTER FLAP RETRACTION, THE MESSAGES WENT AWAY, AND RECEIVED "IB & OB GND SPOILER FAULT" STATUS MESSAGES ON ED2.  FOUND CB'S 4A4 & 5 PULLED. PUSHED IN CB'S AND OPS CHECKED SPOILERS IAW AMM 27-61-00. OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
